Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i4.30
pages 23-39

On Peculiarities of Identification of Multidimensional Continuous Systems by Data with Bounded Indeterminacy

Vyacheslav F. Gubarev
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine
Pyetr A. Tigunov
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Kiev, Ukraine

RESUMO

Results of analytical and numerical studies of identifability and peculiarities of identification problems for multidimensional systems under bounded indeterminacy are presented. A structure of model in the form of iterative scheme, convenient for implementation, enabling one to restore model by individual submodels, is suggested. Conditions, under which identification problem becomes ill-posed, are found.


Articles with similar content:

Solution of Inverse Complex Problems for Multicomponent Elliptic Parabolic Distributed Systems
Journal of Automation and Information Sciences, Vol.40, 2008, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka
Group Pursuit in Quasilinear Differential-Difference Games
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
L. V. Baranovskaya, G. G. Baranovskaya
Solving Integrated Inverse Problems for Pseudoparabolic Multicomponent Distributed Systems
Journal of Automation and Information Sciences, Vol.39, 2007, issue 7
Ivan V. Sergienko, Vasiliy S. Deineka
Prediction of Spacecraft Motion According to a Stochastic Model Based on Differential Transformations
Journal of Automation and Information Sciences, Vol.49, 2017, issue 10
Mikhail Yu. Rakushev
Modified Frequency Method of Structural-Parametric Identification of Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 8
Sergey V. Melnichuk